Alert archive / New Mexico / Wind Advisories in 2010
Wind Advisory 1, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Jan 19, 2010, 10:18 AM MST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jan 19, 2010, 10:18 AM MST (17:18 UTC)
- Expired
- Jan 19, 2010, 6:00 PM MST
- In force
- 8 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
608 WWUS75 KABQ 191718 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1018 AM MST TUE JAN 19 2010 ...GUSTY WINDS DEVELOPING TODAY OVER EASTERN NEW MEXICO.... .A DEEPENING SURFACE LOW PRESSURE CENTER OVER NORTHEAST NEW MEXICO COMBINED WITH A FAST MOVING UPPER LEVEL DISTURBANCE WILL ALLOW FOR STRONG WINDS THIS AFTERNOON. THE STRONGEST WINDS WILL EXTEND FROM THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN INTO THE EASTERN PLAINS. NMZ523-526-528>540-200100- /O.NEW.KABQ.WI.Y.0001.100119T1718Z-100120T0100Z/ CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS-FAR NORTHEAST HIGHLANDS- NORTHEAST HIGHLANDS-UNION COUNTY-HARDING COUNTY- EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-QUAY COUNTY- CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-CHAVES COUNTY PLAINS- EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 1018 AM MST TUE JAN 19 2010 ...WIND ADVISORY IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM MST THIS EVENING. * WINDS...WEST TO SOUTHWEST 25 TO 35 MPH WITH GUSTS UP TO 45 MPH. * TIMING...THROUGH LATE THIS AFTERNOON. * VISIBILITY...LOCALIZED VISIBILITY RESTRICTIONS BETWEEN 1 AND 3 MILES ARE POSSIBLE IN BLOWING DUST. * LOCAL IMPACTS...STRONG CROSS WINDS WILL AFFECT NORTH TO SOUTH ORIENTED ROADWAYS ACROSS NEW MEXICO. A FEW AFFECTED ROADWAYS INCLUDE HIGHWAY 285 BETWEEN CLINES CORNER AND ROSWELL...HIGHWAY 84 FROM FORT SUMNER TO SANTA ROSA AND LAS VEGAS...HIGHWAY 206 FROM PORTALES TO MILNESAND...AND HIGHWAY 39 FROM LOGAN TO MOSQUERO...ROY...AND ABBOTT. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$
1 follow-up statement
252 WWUS75 KABQ 200041 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 541 PM MST TUE JAN 19 2010 NMZ523-526-528>540-200145- /O.EXP.KABQ.WI.Y.0001.000000T0000Z-100120T0100Z/ CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS-FAR NORTHEAST HIGHLANDS- NORTHEAST HIGHLANDS-UNION COUNTY-HARDING COUNTY- EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-QUAY COUNTY- CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-CHAVES COUNTY PLAINS- EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 541 PM MST TUE JAN 19 2010 ...WIND ADVISORY WILL EXPIRE AT 6 PM MST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 6 PM MST THIS EVENING. WIND SPEEDS HAVE DECREASED THIS EVENING ACROSS THE EASTERN PLAINS...THEREFORE THE WINDY ADVISORY WILL BE ALLOWED TO EXPIRE. OCCASIONAL GUSTS TO 35 MPH WILL BE POSSIBLE THROUGH THE REMAINDER OF THE EVENING. $$ 34
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Jan 19, 3:18 AM MST, 7 hours earlier.
Area forecast discussion, Jan 19, 3:18 AM MST, 7 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 318 AM MST TUE JAN 19 2010 .DISCUSSION... WITH THIS MORNINGS ZONE FORECAST ISSUANCE WE WILL CONTINUE THE WARNINGS AND ADVISORIES THAT ARE ALREADY IN PLACE THROUGH THIS AFTERNOON AND ADD A WINTER WEATHER ADVISORY TO THE SANTA FE METRO AREA AND UPPER CHAMA RIVER VALLEY. WE HAVE ALREADY RECEIVED A REPORT OF 2 INCHES OF SNOW IN SANTA FE DUE TO A PERSISTENT BAND OF PRECIP THAT HAS BEEN CENTERED OVER THAT ZONE ALL NIGHT. MODELS SUGGEST THIS BAND WILL GRADUALLY LIFT NORTHWARD OVER THE LOWER CHAMA RIVER VALLEY THIS MORNING BEFORE IT DISSIPATES THIS AFTERNOON AS THE BASE OF THE UPPER TROUGH TRIGGERING THE PRECIPITATION EXITS NORTHEASTWARD INTO CO. THUS...THE HEAVIEST PRECIP TODAY WILL OCCUR THIS MORNING WITH SHOWERS DIMINISHING IN THE WAKE OF THE UPPER LEVEL TROUGH THIS AFTERNOON. ADDITIONALLY THIS AFTERNOON...SNOW LEVELS WILL GRADUALLY LIFT FROM THE VALLEY BOTTOMS TO PERHAPS 7500 FEET...ENABLING SOME OF THE AFTERNOON PRECIPITATION TO CHANGE OVER TO RAIN AT THE LOWEST ELEVATIONS. THERE SHOULD BE A BRIEF LULL WITH MUCH LESS COVERAGE OF PRECIPITATION ACROSS WEST CENTRAL...NORTHWEST AND NORTH CENTRAL NEW MEXICO THIS EVENING. HOWEVER...THE LULL WILL BE SHORTLIVED AS THE NEXT IN A SERIES OF STORM SYSTEMS RAPIDLY MOVES INTO THE STATE FROM THE WEST. PRECIPITATION WITH THIS NEXT STORM SYSTEM MAY BECOME MOST WIDESPREAD OVER THE SW MOUNTAINS FIRST LATE THIS AFTERNOON...WHERE PRECIP WILL THEN INTENSIFY AS SNOW LEVELS DROP THIS EVEING. THUS...WITH THIS MORNINGS FORECAST PACKAGE WE WILL ALSO ISSUE A WINTER WEATHER ADVISORY FOR SNOW FOR THE SOUTHWEST MOUNTAINS AND LOWER SAN FRANCISCO RIVER VALLEY VALID THIS EVENING THROUGH WEDNESDAY MORNING. SNOW LEVELS SHOULD ONLY DROP TO NEAR 6000 FEET IN THE SOUTHWEST EARLY WEDNESDAY MORNING...SO SNOW SHOULD NOT REACH AS LOW IN ELEVATION AS GLENWOOD. MODELS SUGGEST A WAVE OF ACCUMULATING SNOW WILL THEN SPREAD NORTHEASTWARD ACROSS THE WEST CENTRAL MOUNTAINS AND NW PLATEAU LATE TONIGHT AND THROUGH CENTRAL AND NORTH CENTRAL PARTS OF THE STATE ON WEDNESDAY. THE POTENTIAL EXISTS FOR A COUPLE OF INCHES OF SNOW ACCUMULATION IN PARTS OF ALBUQUERQUE AND AGAIN IN THE SANTA FE AREA WEDNESDAY MORNING...WITH MORE SIGNIFICANT ACCUMULATIONS LIKELY ACROSS ALL OF THE FORECAST AREAS HIGH TERRAIN. A MORE NOTABLE BREAK IN THE WEATHER IS EXPECTED WEDNESDAY NIGHT AS A SHORT WAVE RIDGE CROSSES THE STATE IN ADVANCE OF THE LAST WEATHER SYSTEM IN THE SERIES. AN UPPER LEVEL LOW PRESSURE SYSTEM WILL CROSS THE GREAT BASIN AND CENTRAL ROCKIES VERY SLOWLY AT THE END OF THE WEEK...WHILE A POWERFUL POLAR JET STREAK STEERS NUMEROUS SHORTWAVES OVER NM. THUS...PRECIPITATION CHANCES WILL INCREASE AGAIN THURSDAY THROUGH FRIDAY NIGHT OR SATURDAY...AND A PACIFIC COLD FRONT WILL CROSS ALLOWING COLDER AIR INTO THE STATE WITH MORE WIDESPREAD SNOW ACCUMULATIONS FAVORING LOCATIONS ALONG AND WEST OF THE CENTRAL MOUNTAIN CHAIN. THE END OF WEEK SYSTEM COULD DELIVER MORE THAN 1 FOOT OF ADDITIONAL SNOWFALL TO PARTS OF THE HIGH TERRAIN...AS WELL AS VERY STRONG WINDS TO MUCH OF THE FORECAST AREA. THE STRONGEST WINDS SHOULD FAVOR THE AREA ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN FRIDAY AND SATURDAY...WHERE WIND GUSTS MAY REACH 50 TO 55 MPH. SMALLER PRECIP CHANCES WILL THEN LINGER THROUGH SATURDAY NIGHT AND PERHAPS SUNDAY AS NW FLOW ALOFT STEERS WEAKER SHORTWAVES THROUGH WESTERN AND NORTHERN PARTS OF THE STATE. TEMPERATURES WILL REBOUND AS THE WEATHER DRIES AREAWIDE UNDER A STRONG RIDGE OF HIGH PRESSURE EARLY IN THE COMING WORK WEEK. 44 && .AVIATION... UPPER LEVEL WAVE WILL SUPPORT RAIN AND SNOW SHOWERS ACROSS PORTIONS OF WESTERN AND CENTRAL NEW MEXICO WITH SOME SPOTTY SHOWERS WORKING INTO THE NORTHEAST CORNER OF THE STATE. SHOWERS WILL TAPER OFF FROM 20Z TO 03Z THEN INCREASE OVER THE SOUTHWEST AND WESTERN PORTIONS OF THE FORECAST AREA THEN FINALLY THE NORTHWEST CORNER 06Z THROUGH 12Z WEDNESDAY. EXPECT SCATTERED MOUNTAIN OBSCURATIONS WITH CIGS OF 1000 TO 3000 FT AND VSBYS AROUND 3 MILES...WITH LOCAL AREAS OF CIGS BETWEEN 300 AND 500 FT AND VSBYS LESS THAN ONE MILE IN SNOW AND FOG...ESPECIALLY THROUGH 18Z. ALONG AND EAST OF THE CENTRAL MOUNTAINS WEST WINDS REACHING 25 MPH WITH GUSTS OF 35 TO 40 MPH WILL PERSIST FROM 18Z TO 00Z. NEXT AVIATION DISCUSSION SCHEDULED FOR 22Z. 05 && .FIRE WEATHER... A SERIES OF MOIST STORMS WILL DOMINATE THE WEATHER THROUGH THE WORK WEEK AND INTO SATURDAY WITH DRIER CONDITIONS CURRENTLY FORECAST FOR SUNDAY THROUGH TUESDAY. SHOWERS CURRENTLY AFFECTING WESTERN AND CENTRAL PORTIONS OF THE STATE WILL PERSIST INTO THE AFTERNOON HOURS. RAIN AND SNOW ACROSS THE HIGHER ELEVATIONS WILL GRADUALLY TAPER OFF MOST LOCATIONS LATE THIS AFTERNOON INTO THE EARLY EVENING HOURS. A STRONG UPPER LEVEL JET ASSOCIATED WITH THE SERIES OF STORMS IS NEARING THE STATE AND WITH A SURFACE LOW DEEPENING OVER SOUTHEAST COLORADO TODAY WEST WINDS WILL PICK UP DRAMATICALLY THIS AFTERNOON ESPECIALLY OVER THE HIGHER TERRAIN AND ACROSS THE EASTERN PLAINS. AS PRECIPITATION TAPERS OFF ACROSS THE NORTH THIS EVENING...A SECOND SURGE WILL MOVE INTO THE SOUTHWEST AND WEST CENTRAL MOUNTAINS OVER NIGHT AND SPREAD TO THE CENTRAL MOUNTAINS BY MID DAY ON WEDNESDAY. THE JET CORE MOVES OVER THE SOUTHWEST CORNER OF THE STATE AND WEST WINDS WILL BE STRONGEST OVER THE HIGHEST TERRAIN OF THE SOUTH. TEMPERATURES DECREASE STATEWIDE SO SNOW LEVELS OVER WESTERN AND CENTRAL NEW MEXICO WILL LOWER ACCORDINGLY. A BREAK IN PRECIPITATION LATE WEDNESDAY INTO EARLY THURSDAY WILL BE BRIEF AS A TROUGH DEEPENS DRAMATICALLY OFF THE WEST COAST THURSDAY WITH WAVES OF ENERGY AHEAD OF THE TROUGH AFFECTING NEW MEXICO THURSDAY INTO FRIDAY AND THROUGH SATURDAY AS THE BROAD TROUGH CLOSES OFF AND MOVES TO THE EAST. TEMPERATURES REBOUND A BIT ON THURSDAY AND FRIDAY BEFORE COLDER AIR SWEEPS ACROSS THE STATE FRIDAY NIGHT AND SATURDAY. PRECIPITATION WILL FAVOR WESTERN AND CENTRAL PORTIONS OF THE STATE AGAIN. STRONG SOUTHWEST WINDS ON FRIDAY WILL PERSIST AND BECOME WEST THEN NORTHWEST THROUGH LATE SATURDAY. DESPITE THE PERIODS OF WINDINESS...AT THIS TIME RH VALUES ARE EXPECTED TO REMAIN ABOVE CRITICAL VALUES. 05 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 38 28 39 29 / 70 60 70 30 DULCE........................... 35 21 35 19 / 80 70 80 40 CUBA............................ 39 24 38 20 / 80 70 80 40 GALLUP.......................... 40 27 38 26 / 60 70 70 30 EL MORRO........................ 39 26 37 18 / 80 90 80 30 GRANTS.......................... 44 25 40 24 / 60 70 70 20 QUEMADO......................... 43 27 43 21 / 70 80 70 30 GLENWOOD........................ 50 33 54 30 / 50 90 70 20 CHAMA........................... 34 16 34 15 / 100 70 90 50 LOS ALAMOS...................... 40 22 39 20 / 80 60 70 20 PECOS........................... 42 24 39 20 / 50 50 70 20 CERRO/QUESTA.................... 38 17 35 14 / 50 40 70 30 RED RIVER....................... 32 14 31 11 / 80 60 70 30 ANGEL FIRE...................... 35 16 34 14 / 40 30 60 30 TAOS............................ 41 19 36 16 / 60 40 70 20 ESPANOLA........................ 46 27 43 25 / 70 40 60 20 SANTA FE........................ 41 22 39 21 / 80 50 70 20 SANTA FE AIRPORT................ 42 25 40 23 / 60 50 70 20 ALBUQUERQUE FOOTHILLS........... 44 30 42 25 / 40 60 60 10 ALBUQUERQUE HEIGHTS............. 47 33 45 28 / 30 50 60 10 ALBUQUERQUE VALLEY.............. 49 33 47 27 / 30 50 60 10 ALBUQUERQUE WEST MESA........... 49 33 47 27 / 30 50 60 10 LOS LUNAS....................... 53 33 50 27 / 30 70 60 5 RIO RANCHO...................... 49 32 46 28 / 30 50 60 10 SOCORRO......................... 54 34 53 29 / 30 70 50 5 SANDIA PARK/CEDAR CREST......... 40 26 39 21 / 50 80 70 20 MORIARTY/ESTANCIA............... 47 28 42 22 / 20 50 60 20 CLINES CORNERS.................. 44 26 39 23 / 30 40 60 20 GRAN QUIVIRA.................... 46 32 44 27 / 30 70 70 20 CARRIZOZO....................... 50 32 45 28 / 30 70 60 10 RUIDOSO......................... 46 29 41 27 / 30 70 70 20 CAPULIN......................... 51 22 43 17 / 5 5 40 20 RATON........................... 52 20 43 15 / 20 0 50 10 LAS VEGAS....................... 47 26 38 22 / 20 10 60 20 CLAYTON......................... 58 26 45 30 / 5 0 30 5 ROY............................. 57 30 47 26 / 5 5 30 10 CONCHAS......................... 61 30 51 29 / 5 5 30 5 SANTA ROSA...................... 61 31 52 29 / 10 5 40 5 TUCUMCARI....................... 61 31 50 28 / 5 0 30 5 CLOVIS.......................... 61 31 55 31 / 0 0 30 5 PORTALES........................ 62 30 56 30 / 0 0 30 5 FORT SUMNER..................... 63 31 55 30 / 0 5 30 5 ROSWELL......................... 63 33 61 32 / 0 0 30 5 PICACHO......................... 61 34 58 30 / 10 10 30 5 ELK............................. 56 34 53 30 / 20 20 40 10 && .ABQ WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY UNTIL 6 PM MST THIS EVENING FOR THE FOLLOWING ZONES...NMZ501-502-504>506-511>514. WINTER WEATHER ADVISORY UNTIL 6 PM MST THIS EVENING FOR THE FOLLOWING ZONES...NMZ517-518. WINTER STORM WARNING UNTIL 6 PM MST THIS EVENING FOR THE FOLLOWING ZONES...NMZ503-510. WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO 11 AM MST WEDNESDAY FOR THE FOLLOWING ZONES...NMZ508-509. && 44/05
Hazardous weather outlook, Jan 19, 6:21 AM MST, 3 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 621 AM MST TUE JAN 19 2010 NMZ501>540-201300- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 621 AM MST TUE JAN 19 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT PERIODS OF MODERATE TO AT TIMES HEAVY SNOW WILL CONTINUE THIS MORNING BEFORE GRADUALLY DECREASING IN COVERAGE AND INTENSITY THIS AFTERNOON ACROSS THE WEST CENTRAL MOUNTAINS...NORTHWEST PLATEAU...NORTHERN MOUNTAINS AND UPPER RIO GRANDE VALLEY. THIS AREA WILL EXPERIENCE A LULL IN SNOW ACCUMULATIONS THIS EVENING BEFORE SNOW SHOWERS INCREASE ACROSS THE WEST AGAIN TONIGHT. SIGNIFICANT SNOW ACCUMULATIONS WILL BEGIN THIS EVENING IN THE SOUTHWEST MOUNTAINS AND LATER TONIGHT FARTHER NORTH AS THE SECOND IN A SERIES OF WET WINTER WEATHER SYSTEMS MOVES INTO THE STATE FROM THE WEST. PLEASE REVIEW THE LATEST WINTER STORM WARNING AND SNOW ADVISORIES FOR DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY MUCH OF CENTRAL AND WESTERN NEW MEXICO CAN EXPECT ACCUMULATING SNOW WITH THE SECOND WAVE OF WINTER WEATHER TONIGHT THROUGH WEDNESDAY. A FEW TO SEVERAL INCHES OF SNOW ARE POSSIBLE BY WEDNESDAY AFTERNOON ACROSS THE MOUNTAINS WITH A FEW INCHES AT LOWER ELEVATIONS OF THE CENTRAL AND WESTERN VALLEYS AND NORTHWEST PLATEAU...INCLUDING THE SANTA FE METRO AREA AND ELEVATED PARTS OF THE ALBUQUERQUE METRO AREA WHICH SHOULD RECEIVE MOST OF THEIR SNOW ACCUMULATION WEDNESDAY MORNING. THE THIRD STORM WILL BRING COLDER TEMPERATURES...PERIODS OF STRONG WINDS AND MORE WIDESPREAD SNOW THURSDAY THROUGH FRIDAY SATURDAY. WELL OVER A FOOT OF ADDITIONAL SNOW WILL BE POSSIBLE IN THE MOUNTAINS WITH A FEW TO SEVERAL INCHES IN THE CENTRAL AND WESTERN VALLEYS AND ACROSS THE NORTHWEST PLATEAU. STRONG SOUTHWEST WINDS WILL DEVELOP FRIDAY...WHEN SPEEDS MAY PEAK AT 25 TO 40 MPH WITH GUSTS UP TO 55 MPH ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN. WINDS WILL SHIFT OUT THE NORTHWEST BY SATURDAY AND REMAIN STRONG IN THE EAST WITH SPEEDS POSSIBLY REACHING 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. 44
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 19, 3:55 PM MST | Winter Storm Warning | ABQ | 24 hr |
Nearby
Wind Advisories in New Mexico, 2010Every wind advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.